Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

The entrance to my urethra appears to be swollen

The entrance to my urethra (the meatus) appears to be swollen, red & inflammed The entrance to my urethra (the meatus) appears to be swollen, red & inflammed and I constantly have the urge to urinate. In fact my entire vaginal area is burning. I have been diagnosed with vaginal atrophy and have used premarin, estrace, vagifem, compounded estriol and have a bad reaction to all of them as well as over the counter moisturizers made to be used in the vagina. The urologists say I have overactive bladder, but I am not sure about that. I have tried all of the medications for OAB. Vesicare, Detrol, etc. They make me stop urinating altogether. I am scared to take them because when I do my bladder feels like it will explode. I am 70 yr old female with no hope for the future. Can anyone help?
Asked On : Wed, 26 Jan 2011
Answers:  1 Views:  1805
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
After using so many medicines, you are definitely fed up of all the treatments. So, i will suggest you to use only a combination of antimicrobial and steroid cream locally on the urethral meatus. this might help you.
Dr. Rakhi Tayal
Answered: Sat, 29 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor